American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81T13) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Andrei Okounkov. Limit shapes, real and imagined. Bull. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] J. Smoller, A. Wasserman, S. T. Yau and B. McLeod. Smooth static solutions of the Einstein-Yang/Mills equations . Bull. Amer. Math. Soc. 27 (1992) 239-242. MR 1145579.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia